<--- Back to Details
First PageDocument Content
Ordinary differential equations / Hypergeometric function / Hypergeometric series / Symbol / Generalized hypergeometric function / Curry–Howard correspondence / Ordinal arithmetic / Mathematics / Mathematical analysis / Mathematical series
Date: 2006-08-09 13:39:57
Ordinary differential equations
Hypergeometric function
Hypergeometric series
Symbol
Generalized hypergeometric function
Curry–Howard correspondence
Ordinal arithmetic
Mathematics
Mathematical analysis
Mathematical series

THREE LECTURES ON HYPERGEOMETRIC FUNCTIONS EDUARDO CATTANI

Add to Reading List

Source URL: www.famaf.unc.edu.ar

Download Document from Source Website

File Size: 316,92 KB

Share Document on Facebook

Similar Documents

Ordinary differential equations / Mathematical series / Algebraic geometry / Vector bundles / Algebraic topology / Sheaf / Hypergeometric function / Generalized hypergeometric function / Divisor / Cohomology / Ample line bundle / Proj construction

ANOTHER LOOK AT THE DWORK FAMILY NICHOLAS M. KATZ dedicated to Yuri Manin on his seventieth birthday 1. Introduction and a bit of history After proving [Dw-Rat] the rationality of zeta functions of all algebraic varietie

DocID: 1prx1 - View Document

Ordinary differential equations / Field theory / Meromorphic functions / Special functions / Weierstrass preparation theorem / Hypergeometric function / Algebraic function / Generalized hypergeometric function / Complex number / Mathematical analysis / Mathematics / Mathematical series

COEFFICIENTS OF ALGEBRAIC FUNCTIONS: FORMULAE AND ASYMPTOTICS CYRIL BANDERIER AND MICHAEL DRMOTA Abstract. This paper studies the coefficients of algebraic functions. First, we recall the too-less-known fact that these c

DocID: 15Fhh - View Document

Mathematics / Q-analogs / Mathematical series / Ordinary differential equations / Laguerre polynomials / Polynomials / Hypergeometric function / Generalized hypergeometric function / Askey scheme / Mathematical analysis / Special functions / Orthogonal polynomials

  O P - S F N E T - Volume 20, Number 6 – November 15, 2013 Editors: Diego Dominici Martin Muldoon

DocID: 13Zqa - View Document

Mathematics / Jacobi polynomials / Generalized Fourier series / Hypergeometric function / Wilson polynomials / Classical orthogonal polynomials / Mathematical analysis / Special functions / Orthogonal polynomials

  O P - S F N E T - Volume 19, Number 3 – May 15, 2012 Editors: Diego Dominici Martin Muldoon

DocID: 13SA8 - View Document

Orthogonal polynomials / Laguerre polynomials / Hermite polynomials / Hypergeometric function / Polynomial / Recurrence relation / Gegenbauer polynomials / Generalized hypergeometric function / Derivative / Mathematical analysis / Special functions / Mathematics

SOME GENERALIZED HYPERGEOMETRIC POLYNOMIALS SISTER MARY CELINE FASENMYER 1. Introduction. We shall obtain some basic formal properties of the hypergeometric polynomials *n(ct>i; bj\ x) s fn(alt

DocID: Iem9 - View Document